In this paper we define and study a class of analytic functions which map the open unit disk onto same conic regions and are related to Bazilevic and higher order close-to-convex functions. We investigate rate of growth of coefficients, Hankel determinant problem, inclusion result and establish univalence criterion. Some other interesting properties of this class are also studied.
Digital Object Identifier (DOI)
Inayat Noor, Khalida and Aslam Noor, Muhammad
"Higher Order Close-to-Convex Functions related with Conic Domain,"
Applied Mathematics & Information Sciences: Vol. 08
, Article 41.
Available at: https://dc.naturalspublishing.com/amis/vol08/iss5/41